been on serenity for 8 months

by karen
(uk)

I am 47 in april and have been on serenity for about 8 months the first month i got the dosage mixed up and used 1/4 of a teaspoon twice a day from the first day of my period and felt really good but now as time as gone by i have reduced the amount as they suggest to 1/8 0f a teaspoon and feel like crap, did the on line test and scored 75. I have aches and pains in my feet,ankles and knees, sore mouth, terrible sore breasts ,panic attacks, headaches, swollen sore eyes that are stuck together in the morning, weight gain around bum and tum, and the list goes on and on and on. I have just got my first tube of natpro and was wondering when to start it i am now on my 5th day of my period should i wait for my ovulation (26 day cycle) or start now and how much do you suggest

many thanks karen

Comments for been on serenity for 8 months

Click here to add your own comments

Apr 02, 2012
been on serenity for 8 months
by: Wray

Hi Karen I have found so many women are advised to use far too low an amount. In fact this often makes matters worse as it stimulates oestrogen leading to Oestrogen Dominance. Normally I recommend following the cycle, ie from ovulation to bleeding, see our page on How to use progesterone cream. But judging by the multitude of symptoms you have, I would suggest you use it daily for 2-3 months, through any bleeding. This ensures progesterone becomes the dominant hormone, suppressing any excess oestrogen. I recommend 100-200mg/day, but feel you'll probably need more than this. Please try the 200mg/day, if you find symptoms persist increase to 400mg/day. I've generally found this prevents any oestrogen dominance, but it really depends on how much oestrogen is present, it's trial and error, more often than not error! you might like to see these comments here. If you find you do need this much, you'll have to cover yourself with cream. It should always be used a minimum of twice a day, but many use it hourly if symptoms are severe. Just divide the amount into however many times a day you'll use it. In case you're concerned about it building up, or to only use it on the thin skinned areas, please see our page on Progesterone Misconceptions. Take care Wray

May 03, 2012
Serenity
by: Karen

Wray thanks for getting back to me I did start the cream straight away because I felt so bad, I did take a six day break but won't be doing that again as the symptoms came back. So I have been on it for just over a month now and a lot of my symptoms are a lot better I fact I feel really good compared to how I felt on the serenity cream .Thank you so much for your web page which helps women like myself to realise we are not going out of our mind .

May 07, 2012
Serenity
by: Wray

Hi Karen I'm delighted you're feeling better. And thanks for the kind words about the website and Natpro. Please keep a look out for any oestrogen dominance, as it can come out of the blue, particularly if stressed. As you're 47 there's no harm done in continuing the progesterone daily. But if you do wish to follow your cycle again, wait till you feel stable before trying this. You are now in Peri-menopause anyway, and cycles can become very erratic, making it impossible to follow them. Let me know how you get on. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...